Article Text

PDF
Bradycardia associated with pegylated liposomal doxorubicin administration: a case report
  1. Zhaolu Xie,
  2. Wei Wu,
  3. Haiyan Xing,
  4. Yongqing Cai,
  5. Xianfeng Wang,
  6. Jianhong Chen
  1. Chongqing, China
  1. Correspondence to Professor Jianhong Chen, chenjh-110{at}263.net

Abstract

The cardiotoxicity of doxorubicin is dose dependent and progressive, but its mechanisms remain unclear. Measures to prevent the cardiotoxicity of doxorubicin have had limited success. We report here on a patient who had received intravenous infusion of pegylated liposomal doxorubicin and developed sinus bradycardia despite the prior administration of the iron-chelating agent, dexrazoxane. The adverse effect of pegylated liposomal doxorubicin might be due to the difference in metabolic related genes for anthracyclines. Therefore, monitoring the cardiac condition of patients who receive doxorubicin treatment, even at low doses, is highly recommended.

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.